# SDR DALA2025081506117

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y765 AT FR70 AT AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT Y765 AND FASTENERS AT FR 66 TO FR 70 IAW SRM 51-42-11,  SRM 51-72-11.
